# SDR 95FDEA01421

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC150043
- Condition: Corroded
- Location: Bs 277-295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL STA 277 TO 295 RBL 13 WL 208.  REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT, STA 277 TO 295 RBL 13 WL 208.
